# SDR CALA2025082708182

- Difficulty date: August 24, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N47524
- Make and model: Boeing 737-9
- Aircraft serial: 64501
- Aircraft time: 15,760 hours, 5,192 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unpacked
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1R SLIDE INSPECTION APPEARS COMING UNPACKED PER FAS.   RE-ATTACHED GIRT BACK MATERIAL HOOK AND LOOP IN THE CORRECT POSITION PER ECRA 2560-01987. ACFT GOOD TO CONTINUE.
